Jump to content

Search the Community

Showing results for tags 'SNRI'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 14 results

  1. NOSEXscitalopram I am a 23 years old male and I was prescribed antidepressants 2 years ago, which permanently damaged my sexuality. It was Spring 2017, after a stressful period of time caused by anemia, I began experiencing symptoms of generalized anxiety disorder. I started having depersonalization, a state in which a person feels "detached" from their mind, thoughts, and emotions. I tried psychotherapy for 2 months, but it was not beneficial for me at all, therefore my next decision was to make an appointment with a private psychiatrist. He prescribed me an antidepressant calle
  2. Cureus Journal of Medical Science. 2018 Apr; 10(4): e2421. Published online 2018 Apr 4. doi: 10.7759/cureus.2421 Serotonin Syndrome Presenting with Concomitant Use of Tramadol and Diphenhydramine: A Case Report of an Unlikely Side Effect Salman Khan,Shakir Saud, Imran Khan, Muhammad Asif Osama Ismail,Arqam Salam, Tsu Jung Yang,and Kim J Norville Links: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5985917/ Abstract: Serotonin syndrome is a condition that occurs following the administration of serotonergic drugs. Interestingly,
  3. University of British Columbia Pharmaceutical Sciences Student Journal, Volume 3, Issue 1, March 21 2016, pages 31-33. Preparation of Lower Dosages of SNRI Antidepressants to Ameliorate Discontinuation Symptoms: Two Case Studies. Benton Attfield, B.Sc. (Biology), B.Sc. (Pharm) Lori Bonertz, B.Sc. (Pharm) Cory Hermans, B.Sc. (Pharm) Valerie Kantz, Senior Pharmacy Technician. Full text pssj-v03-i01_attfield.pdf Abstract There is a large body of evidence showing that adverse effects experienced with antidepressant treatment ameliorate ove
  4. When I was 15, 2005, I started to have some insomnia and mild depression, it was winter time in Montana so not too much sun, I was diagnosed with SAD. I was started on Lexapro 10 mg and I remember it helped. When summer came around, I think I remember trying to taper off slowly but then having some bad depression. Doctor said I likely had a chemical imbalance and that I would need to stay on the medication for the rest of my life. I was told there weren't long term effects from taking the medication. At some point a few years later, I must have struggled because I was switched to C
  5. Hi there all fellow warriors, I have been doing the 10% effexor taper for the last year and currently am at 33mg effexor. I have been experiencing long term fatigue and been working with my GP to identify any possible causes. Have been doing a complete physical workup to check my health. Just got results back and I have quite significant hyponatremia (electrolyte imbalance) all physical causes have been ruled out - it is drug induced & the culprit is the damn effexor. The drug is causing a syndrome of inappropriate secretion of diuretic hormone ( SIADH ) Medical
  6. Someone from the PSSD yahoo group wants to start a class action lawsuit because of PSSD. Here's the link https://groups.yahoo.com/neo/groups/SSRIsex/conversations/messages/27313 So if you want to answer Craig's post, here's the link https://groups.yahoo.com/neo/groups/SSRIsex/conversations/messages/27313
  7. 10yrs in public mental health system, treatment resistant, MDD. Maintained on 1200mg lithium, 200mg Quetiapine, 225mg Venlafaxine Pd. Today I am on 800mg Lithium, 0mg Quetiapine since Xmas 2016. I went excessively quickly on the SNRI, 1/2 the dose over 1mth. A real "Horrorshow". On the 23.2.17, I recommenced my revised reduction program. Of 525mg pw, I made one reduction of 37.5mg on a Thurs three weeks later on the 16.3.17 I made a second reduction of 37.5mg on a Sunday and started to record symptoms four times a day in Excel.
  8. Hi All, Just thinking a lot about where I am in my life right now with meds and mental health. Very uncertain as to what I should do or try to do at this point. Thought I would just throw out my story... In 2013 I hit a major depressive episode. The emotional pain and suffering was intolerable. I thought it was all ending. I was put on 60 mg of Cymbalta and 10 mg of abilify daily. As of November 2017 I am on 90 mg Cymbalta and 1 mg abilify daily. My mental health is steady. I am happy. I'm productive. I like the way I feel and what I am able to be a part of
  9. Effexor Aug 2004, tapered up to 450mg in following few years. Attempts to taper off for years, now at 112.5 mg. Stuck. From original topic heading: 64 years old
  10. I've never joined a forum before but I am not sure where else to turn. I am 26 years old and feel like I have dementia. I can barely remember things, skills that I have possessed for years seem foreign to me, I can barely concentrate at work and I can't read a book / retain information to save my life. I wasn't always like this but it seems like whenever I build up a tolerance to whatever meds I am on or try to get off of them completely this is what happens to my brain. I was once off of antidepressants for 9 months about 2 years ago and experienced the same thing. Eventually I couldn
  11. Hello, I just found this website looking for continued information on Anhedonia after taking prescription drugs. It started in 2009 and I was 16. I was anxious and full of hormones. My parents took me to a psychiatrist and I was prescribed 10mg Fluoxetine for the anxiety, I took it for one month and when it started taking effect I basically became emotionless. I can remember going to live music and feeling no excitement no enjoyment from the situation. I then was tapered to Venlafaxine and that was gradually raised to 150mg daily. I took Venlafaxine for 4 months. I experienced fewer co
  12. Hi friends, I'm grateful that this community exists. I'm now 29 years old, and feel that life has offered me a precious opportunity to try again: to live in the ways that are most meaningful to me, and to reduce my dependence on a synthetic molecule and anything else that doesn't nourish me. I was first prescribed Luvox at age 16 during what was later diagnosed as a long, recurrent viral illness (mononucleosis). At age 20 (2006), I switched to Effexor, at a dose of 75 mg XR. I've long recognized that very little is known about the effects of long-term antidepressant use, and I have
  13. Hello all, I am very happy to be able to share with the world part of my issues. In the hope that these words may help someone, I think it is worth taking the effort and time to type it down. I was born and bread somewhere in Transylvania in a happy family with lots of friends and people around me. During my childhood I spent my time building things and interacting with kids. None of this social media nonsense kids spend time on nowadays. I married an Australian and move to Adelaide in 2001. I left parents and friends behind. Started everything from scratch, including learning a new lang
  14. Thank you for the "tapering Pristiq" topic and the extensive information and updates and also the many links to gain more info. After reading this I have formulated a plan for attempting a wean off my current high dose of 100mg Pristiq which I take in addition to Welbutrin 300mg. (For those unaware that is a &@$*#% ton of SNRI on board!!) My exact plan was to start by transitioning my body to taking multiple smaller doses of the 100mg cut up without changing the dose then to begin the taper VERY SLOWLY I am currently at 75mg taken as three doses of 25mg (three pieces of a tablet I c
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy